# SDR IPXA2025022863391

- Difficulty date: February 4, 2025
- Submitted: February 28, 2025
- Operation: Air carrier
- Aircraft: N251UP
- Make and model: Doug MD-11F
- Aircraft serial: 48744
- Aircraft time: 68,018 hours, 16,581 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sidewall Panel
- Condition: Not Reported
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVE R3 DOOR FOR STR. MAINT.  REMOVED UPPER CARGO R/H STA 1281 SIDEWALL PNL PER MD11 AMM 25-23-02-000-801. REMOVED R3 DOOR PER MD11 AMM 52-12-12-000-801.REINSTALLED R3 DOOR PER MD11 AMM 52-12-12-400-801.
